EconPapers    
Economics at your fingertips  
 

Linear and nonlinear models of patient satisfaction with medical care

Lily Neumann and Yoram Neumann

Health Policy, 1984, vol. 4, issue 1, 29-35

Date: 1984
References: Add references at CitEc
Citations:

Downloads: (external link)
http://www.sciencedirect.com/science/article/pii/0168-8510(84)90015-0
Full text for ScienceDirect subscribers only

Related works:
This item may be available elsewhere in EconPapers: Search for items with the same title.

Export reference: BibTeX RIS (EndNote, ProCite, RefMan) HTML/Text

Persistent link: https://EconPapers.repec.org/RePEc:eee:hepoli:v:4:y:1984:i:1:p:29-35

Access Statistics for this article

Health Policy is currently edited by Katrien Kesteloot, Mia Defever and Irina Cleemput

More articles in Health Policy from Elsevier
Bibliographic data for series maintained by Catherine Liu () and ().

 
Page updated 2025-03-19
Handle: RePEc:eee:hepoli:v:4:y:1984:i:1:p:29-35